Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 3


Comparison of Some Iterative Algorithms for Approximating Zeroes of Accretive Operators

PP: 255-258
Jeremiah N. Ezeora,
Construction of iterative algorithms for approximating zeroes of non-linear operators has been studied extensively in the literature. In this paper, we compared two iterative schemes introduced and studied independently by Chidume and Djite [2] and Chidume et al.[4] for approximating zeroes of bounded m− accretive operators and found that one of the schemes is more efficient than the other.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved